Stability for conformable impulsive differential equations
MetadataShow full metadata
In this article, we study impulsive differential equations with conformable derivatives. Firstly, we derive suitable formulas for solving linear impulsive conformable Cauchy problems. Then, we show that the linear problem has asymptotic stability, and the nonlinear problem has generalized Ulam-Hyers-Rassias stability. Also we illustrate our results with examples.
CitationDing, Y., Fečkan, M., & Wang, J. (2020). Stability for conformable impulsive differential equations. Electronic Journal of Differential Equations, 2020(118), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.